# SDR SWAA2022032163604

- Difficulty date: September 22, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO R/H Z CHANNEL HAS CORROSION AROUND SEVERAL FASTENER HOLES FROM BS 500A TO BS 500D; STR 25R; RBL 18; WL 157. / CORROSION OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED 'Z' CHANNEL I-A-W SRM 51-40-02-0G-0 AND BDWG# 143A7501; LOCATED AND DRILLED FASTENER HOLES PER SRM 51-40-05-0G-0. TREATED AND PRIMED PER AMM 51-21-41-370; AMM 51-21-72-370; MATERIAL USED BAC 1496-444; 707576 0.040 PO# 745571 PER SRM 53-30-53-01-2 AT FWD CARGO R/H STA 500A & 500D; C.I.C APPLIED PER SOPM 20-41-05
